# SDR REXA2013071601408

- Difficulty date: July 16, 2013
- Submitted: July 22, 2013
- Operation: Air carrier
- Aircraft: N905XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15137
- Aircraft time: 14,166 hours, 9,236 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Tab
- Condition: Broken
- Location: Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSTALLATION OF RT INBD SLAT DISCONNECT SENSOR,  FOUND POSITIONING TAB BROKE OFF.  REPAIRED RT INBD SLAT DISCONNECT SENSOR POSITIONING TAB IAW EO R57133.
